# SDR DALA2017121708769

- Difficulty date: December 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR GIRT BAR LATH FLOOR SUPPORTS.  DUE TO EXCESSIVE DAMAGE R1 DOOR GIRT BAR LATCH FLOOR SUPPORTS WERE REPLACED PER SRM 51-10-05.
